MAUDE Adverse Event Report: COVIDIEN 1ML TB SYR 25G X 5/8 DETACH RP; SYRINGE, PISTON

COVIDIEN 1ML TB SYR 25G X 5/8 DETACH RP; SYRINGE, PISTON
Model Number 8881501160
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the plungers are sticky which is very hard to draw blood or give injections.
 
Additional Manufacturer Narrative
H 3 evaluation summary the device history record (dhr) for the reported lot was reviewed.During the manufacturing of the syringe assemblies, syringes were visually and physically tested with no issues recorded relating to this customer report.The dhr for the lot control indicates that product and specification requirements were met with no non-conforming product identified relating to this customer report.The dhr for the representative samples sent was also reviewed showing no issues recorded relating to this customer report.The manufacturing site received sealed, packaged syringe samples and unsealed, packaged samples identified with the reported lot and a representative lot.A complete investigation was performed.Visual inspection of the sealed package samples showed no issues related to the customers complaint of sticking plungers.The lab performed a silicone amount testing on a random representative sample from the samples provided.All results confirmed silicone was present and did not exceed the maximum silicone allowed.As a result of a thorough investigation and product analysis, there are no confirmed issues in relation to the reported condition.Complaint trends are evaluated during the monthly corrective and preventative action (capa) meeting to determine if a capa is warranted.At this time, a capa will not be initiated.This complaint will be used for tracking and trending purposes.

Brand Name
1ML TB SYR 25G X 5/8 DETACH RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key9191081
Report Number1915484-2019-01094
Device Sequence Number14090722
Product Code FMF
UDI-Device Identifier20884521013954
UDI-Public20884521013954
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881501160
Device Catalogue Number8881501160
Device Lot Number920347X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date02/18/2020
Patient Sequence Number1